# SDR DHL9774116C

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2810 · Fuel Storage
- Part: Vent Tube
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING INTERIOR FUEL VENT TUBE GOUGED AND CLAMP MISSING AT RIB RBL 348.  REPLACED CLAMP, POLISHED AND BLENDED DAMAGED AREA, INSTALLED REPAIR PER AVITAS RO 97-PMSI-141R-03. CLOSED AND SEALED TANK PER M/M 28-12-11.
